# SDR DLM88060544

- Difficulty date: July 2, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 44,533 hours, 34,630 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 259002018
- Part serial: 81
- Condition: Smoke
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORT FROM F/A THAT HAD LIGHT HAZY SMOKE IN THE FWD AND MID CABIN BUT HEAVIEST IN FWD GALLEY AREA.  BURNING NON-ELECTRICAL SMELL.  FLT CREW COULD SMELL IN COCKPIT BUT NO VISIBLE SMOKE.  C/W OP 5088.  FOUND FC OVEN OVERHEATING AND CAUSING BURNING SMELL IN FC CABIN AND COCKPIT.  REMOVED OVEN CANNON PLUG AND PULLED C/B.  SEE ITEM 3 FOR OVEN MCO.  REPLACED OVEN OPS NML MCO/PLACARD REMOVED.
